# SDR FDEA2020012190172

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5377832920900
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL AT FRAME 38.1 APPROX RBL56 STRUCTURAL INTERCOSTAL IS CRACKED AND   CORRODED AT THE SAME LOCATION REMOVED AND REPLACED NEW INTERCOSTAL IAW A300-600 SRM 51-40-21 AND SRM 51-40-44
